Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20899
Title: Instability of "whimpers"
Authors: King, AR
First Published: Aug-1979
Citation: GENERAL RELATIVITY AND GRAVITATION, 1979, 10 (12), pp. 1029-1030
DOI Link: 10.1007/BF00776527
ISSN: 0001-7701
eISSN: 1572-9532
Links: http://hdl.handle.net/2381/20899
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.